Differential and Integral Equations

Ground states for critical semilinear scalar field equations

Ezzat S. Noussair and Charles A. Swanson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 5 (1990), 875-887.

First available in Project Euclid: 9 September 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B40: Asymptotic behavior of solutions 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics


Noussair, Ezzat S.; Swanson, Charles A. Ground states for critical semilinear scalar field equations. Differential Integral Equations 3 (1990), no. 5, 875--887. https://projecteuclid.org/euclid.die/1378730130

Export citation